Boundary value problems of higher order fractional integro-differential equations involving Gronwall's inequality in Banach spaces
Articles > Article · 2023
Authors: KULANDHIVEL KARTHIKEYAN, Özgür EGE
Miskolc Mathematical Notes, Journal Indexed in SCI Expanded, International, WoS, 2023, vol 24, pp 805-805
Summary
Using the Caputo derivative of order q ∈ (α -1, α), we examine boundary value problems for fractional integro-differential equations in Banach spaces.Using an a priori estimate technique, the Holder's inequality, a suitable singular Gronwall's inequality, and the fixed point theorem are utilised to prove the existence and uniqueness of solutions.